# SDR 95UAL900251

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4732U
- Make and model: Boeing 747122
- Aircraft serial: 19927
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 119851
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DOOR LIGHTS STAYED ON AFTER GEAR RETRACTION.  ALSO, HAD AIR NOISE WHEN HANDLE WAS IN OFF POSITION.  CYCLED GEAR AND LIGHTS WENT OUT.  HOWEVER, NOISE RETURNED AND LIGHTS CAME ON WITH HANDLE IN OFF POSITION.  NOSE GEAR ACTUATOR PISTON FAILED.  REPLACED NOSE GEAR ACTUATOR.
